skip to main content
Langue :
Afficher les résultats avec :

Résultats 1 - 10 sur 16  pour Articles en ligne

résultats 1 2 next page
Filtré par : Source: Project Euclid supprimer
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Ajouter au Panier

A geometric construction of panel-regular lattices for buildings of types $\tilde{A}_2$ and $\tilde{C}_2$

Essert, Jan

Algebr. Geom. Topol. 13, no. 3 (2013), 1531-1578 [Evalué par les pairs]

Voir toutes les versions
2
Material Type:
Article
Ajouter au Panier

“Building” exact confidence nets

Francis, Andrew R. ; Stehlík, Milan ; Wynn, Henry P.

Bernoulli 23, no. 4B (2017), 3145-3165 [Evalué par les pairs]

Voir toutes les versions
3
Material Type:
Article
Ajouter au Panier

Transitive parallelism of residues in buildings

Clais, Antoine

Bull. Belg. Math. Soc. Simon Stevin 23, no. 4 (2016), 625-640 [Evalué par les pairs]

4
Material Type:
Article
Ajouter au Panier

A Morse lemma for quasigeodesics in symmetric spaces and euclidean buildings

Kapovich, Michael ; Leeb, Bernhard ; Porti, Joan

Geom. Topol. 22, no. 7 (2018), 3827-3923 [Evalué par les pairs]

Voir toutes les versions
5
Material Type:
Article
Ajouter au Panier

Embeddings of local fields in simple algebras and simplicial structures

Skodlerack, Daniel

Publ. Mat. 58, no. 2 (2014), 499-516 [Evalué par les pairs]

Voir toutes les versions
6
Material Type:
Article
Ajouter au Panier

The flat closing problem for buildings

Ciobotaru, Corina

Algebr. Geom. Topol. 14, no. 5 (2014), 3089-3096 [Evalué par les pairs]

Voir toutes les versions
7
Material Type:
Article
Ajouter au Panier

Abels's groups revisited

Witzel, Stefan

Algebr. Geom. Topol. 13, no. 6 (2013), 3447-3467 [Evalué par les pairs]

8
Material Type:
Article
Ajouter au Panier

Higher laminations and affine buildings

Le, Ian

Geom. Topol. 20, no. 3 (2016), 1673-1735 [Evalué par les pairs]

Voir toutes les versions
9
Material Type:
Article
Ajouter au Panier

Locally analytic representations and sheaves on the Bruhat–Tits building

Patel, Deepam ; Schmidt, Tobias ; Strauch, Matthias

Algebra Number Theory 8, no. 6 (2014), 1365-1445 [Evalué par les pairs]

Voir toutes les versions
10
Material Type:
Article
Ajouter au Panier

Metric characterizations of spherical and Euclidean buildings

Charney, Ruth ; Lytchak, Alexander

Geom. Topol. 5, no. 2 (2001), 521-550 [Evalué par les pairs]

Voir toutes les versions

Résultats 1 - 10 sur 16  pour Articles en ligne

résultats 1 2 next page

Refine Search Results

Élargir mes résultats

  1.   

Elargir la recherche à tous les documents

Elargir la recherche à tous les documents

de cet auteur:

  1. Paul-Hermann Zieschang
  2. Bux, Kai-Uwe
  3. Clais, Antoine
  4. Reeves, Lawrence
  5. Mühlherr, Bernhard

Vous n'avez pas trouvé ce que vous cherchiez ?

Vous pouvez relancer votre recherche :
  • dans le SUDOC (catalogue français des bibliothèques de l'enseignement supérieur et de la recherche)
  • dans WorldCat (catalogue international)
  • dans Google Scholar
  • dans Isidore (moteur de recherche du CNRS)
  • dans BASE (Bielefeld Academic Search Engine)

Vous pouvez aussi :

Recherche dans les bases de données distantes en cours. Merci de patienter.